Alert archive / Alabama / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 104, NWS Birmingham, AL

April 5, 2017St. Clair County, Shelby County, Talladega County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Apr 5, 2017, 6:32 PM CDT for St. Clair County, Shelby County, Talladega County, Alabama. It was in force for 27 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 5, 2017, 6:32 PM CDT (23:32 UTC)
Expired
Apr 5, 2017, 6:59 PM CDT
In force
27 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Shelby County, AL, St. Clair County, AL, Talladega County, AL

The radar

The Birmingham radar (KBMX), 77 km from the middle of the area, began a volume at 23:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 5, 6:45 PM CDTTSTM WND DMG1 S Cropwell, ALA FEW OUTBUILDING SUFFERED DAMAGED AND SOME EQUIPMENT WAS OVERTURNED.
Apr 5, 6:46 PM CDTHAIL 0.5Cropwell, AL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 5, 1:50 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 11.5 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2017-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 560 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2017-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 408 square meters per square second.19395878Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
560 J/kg
Mixed-layer CIN
-102 J/kg
Mixed-layer LCL
617 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
408 m²/s²
0-3 km storm-relative helicity
396 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted.

050 
WUUS54 KBMX 052332
SVRBMX
ALC115-117-121-060015-
/O.NEW.KBMX.SV.W.0104.170405T2332Z-170406T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
632 PM CDT WED APR 5 2017

The National Weather Service in Birmingham has issued a

* Severe Thunderstorm Warning for...
  Northwestern Talladega County in east central Alabama...
  Northeastern Shelby County in Alabama...
  Southeastern St. Clair County in Alabama...

* Until 715 PM CDT

* At 632 PM CDT, a severe thunderstorm was located over Coosa Island,
  or 9 miles southwest of Pell City, moving northeast at 55 mph.

  HAZARD...60 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Pell City, Lincoln, Riverside, Vincent, Alpine Bay Resort,
  Talladega Superspeedway, Honda Manufacturing Of Alabama, Coosa
  Island, Logan Martin Dam, Talladega Municipal Airport, Country Club
  Estates, St. Clair County Airport, Sterrett, Eastaboga, Jackson
  Shoals, Cropwell and Howells Cove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 900 PM CDT for east central
Alabama.

LAT...LON 3369 8614 3368 8614 3367 8605 3366 8605
      3365 8603 3360 8602 3360 8600 3359 8599
      3359 8595 3332 8638 3345 8651 3370 8620
TIME...MOT...LOC 2332Z 229DEG 49KT 3345 8636 

HAIL...1.25IN
WIND...60MPH
 
$$

89^GSatterwhite
4 follow-up statements
912 
WWUS54 KBMX 052340
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
640 PM CDT WED APR 5 2017

ALC117-052350-
/O.CAN.KBMX.SV.W.0104.000000T0000Z-170406T0015Z/
Shelby AL-
640 PM CDT WED APR 5 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SHELBY COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 900 PM CDT for east central
Alabama.

LAT...LON 3369 8614 3368 8614 3368 8613 3367 8605
      3366 8605 3365 8603 3360 8602 3360 8600
      3359 8599 3359 8598 3337 8633 3339 8638
      3353 8638 3370 8620
TIME...MOT...LOC 2340Z 229DEG 49KT 3352 8626 

$$

ALC115-121-060015-
/O.CON.KBMX.SV.W.0104.000000T0000Z-170406T0015Z/
Talladega AL-St. Clair AL-
640 PM CDT WED APR 5 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHWESTERN TALLADEGA AND SOUTHEASTERN ST. CLAIR COUNTIES...

At 640 PM CDT, a severe thunderstorm was located over Pell City,
moving northeast at 55 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Pell City, Lincoln, Riverside, Vincent, Alpine Bay Resort, Talladega
Superspeedway, Honda Manufacturing Of Alabama, Coosa Island, Logan
Martin Dam, Talladega Municipal Airport, Country Club Estates, St.
Clair County Airport, Eastaboga, Jackson Shoals, Cropwell and Howells
Cove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 900 PM CDT for east central
Alabama.

LAT...LON 3369 8614 3368 8614 3368 8613 3367 8605
      3366 8605 3365 8603 3360 8602 3360 8600
      3359 8599 3359 8598 3337 8633 3339 8638
      3353 8638 3370 8620
TIME...MOT...LOC 2340Z 229DEG 49KT 3352 8626 

HAIL...1.25IN
WIND...60MPH
 
$$

89^GSatterwhite
945 
WWUS54 KBMX 052348
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
648 PM CDT WED APR 5 2017

ALC115-121-060015-
/O.CON.KBMX.SV.W.0104.000000T0000Z-170406T0015Z/
Talladega AL-St. Clair AL-
648 PM CDT WED APR 5 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTH CENTRAL TALLADEGA AND SOUTHEASTERN ST. CLAIR COUNTIES...

At 648 PM CDT, a severe thunderstorm was located over Lincoln, or
near Pell City, moving northeast at 55 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Pell City, Lincoln, Riverside, Talladega Superspeedway, Honda
Manufacturing Of Alabama, Talladega Municipal Airport, St. Clair
County Airport, Jackson Shoals, Eastaboga, Cropwell and Howells Cove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 900 PM CDT for east central
Alabama.

LAT...LON 3360 8600 3359 8599 3359 8598 3356 8603
      3347 8620 3348 8627 3355 8628 3370 8619
      3369 8614 3368 8614 3368 8613 3367 8605
      3366 8605 3365 8603 3360 8602
TIME...MOT...LOC 2348Z 228DEG 48KT 3359 8618 

HAIL...1.00IN
WIND...60MPH
 
$$

89^GSatterwhite
110 
WWUS54 KBMX 052356
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
656 PM CDT WED APR 5 2017

ALC115-060005-
/O.CAN.KBMX.SV.W.0104.000000T0000Z-170406T0015Z/
St. Clair AL-
656 PM CDT WED APR 5 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ST. CLAIR COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 900 PM CDT for east central
Alabama.

LAT...LON 3367 8605 3366 8605 3365 8603 3360 8602
      3360 8600 3359 8600 3359 8599 3356 8603
      3354 8609 3355 8614 3360 8618 3368 8613
      3368 8612
TIME...MOT...LOC 2355Z 230DEG 49KT 3364 8607 

$$

ALC121-060015-
/O.CON.KBMX.SV.W.0104.000000T0000Z-170406T0015Z/
Talladega AL-
656 PM CDT WED APR 5 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTH CENTRAL TALLADEGA COUNTY...

At 655 PM CDT, a severe thunderstorm was located near Honda
Manufacturing Of Alabama, or 11 miles west of Cobb Town, moving
northeast at 55 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Lincoln, Talladega Superspeedway, Honda Manufacturing Of Alabama,
Talladega Municipal Airport, Eastaboga and Jackson Shoals.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 900 PM CDT for east central
Alabama.

LAT...LON 3367 8605 3366 8605 3365 8603 3360 8602
      3360 8600 3359 8600 3359 8599 3356 8603
      3354 8609 3355 8614 3360 8618 3368 8613
      3368 8612
TIME...MOT...LOC 2355Z 230DEG 49KT 3364 8607 

HAIL...1.00IN
WIND...60MPH
 
$$

89^GSatterwhite
344 
WWUS54 KBMX 052359
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
659 PM CDT WED APR 5 2017

ALC121-060009-
/O.CAN.KBMX.SV.W.0104.000000T0000Z-170406T0015Z/
Talladega AL-
659 PM CDT WED APR 5 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL TALLADEGA COUNTY
IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled.

A tornado watch remains in effect until 900 PM CDT for east central
Alabama.

LAT...LON 3367 8605 3366 8605 3365 8603 3360 8602
      3360 8600 3359 8600 3359 8599 3356 8603
      3354 8609 3355 8614 3360 8618 3368 8613
      3368 8612
TIME...MOT...LOC 2357Z 229DEG 49KT 3368 8602 

$$

89^GSatterwhite

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 1:13 PM CDT, 5 hours 19 minutes earlier.

Area forecast discussion, Apr 5, 1:13 PM CDT, 5 hours 19 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
113 PM CDT Wed Apr 5 2017

.UPDATE...
For 18Z Aviation.

&&

.DISCUSSION...

Effective warm front roughly positioned from northern Sumter
County northeast across southern Bibb County east across southern
Talladega County and into southern Cleburne County.

The airmass is continuing to rapidly destabilize south of the warm
front with temperatures in the low to mid 70's along the U.S.
Highway 80 corridor along with dew points in the lower 70's
across our southern tier of counties.

We continue to monitor the potential for large hail with
thunderstorms near and north of the warm front and for the
increasing potential of all convective hazards to the southwest
across southern Alabama.

Our concern continues to increase with discrete storms moving out
of Clarke and Monroe Counties and into Wilcox County while
additional discrete storms are moving out of Escambia and Conecuh
Counties and into Covington County. These storms will pose a
threat to Selma/Montgomery/Troy areas through the next few hours.

Visible satellite imagery indicates some breaks in the clouds from
Washington County north to Tuscaloosa County. Solar radiation will
help to further raise temperatures and will result in further
airmass destabilization through the remainder of the morning
hours across our western and southwest counties.

The latest derived hodograph from the KBMX radar velocity wind
profile indicates 0-6 km bulk shear of 54 knots and 0-1 km storm
relative helicities of 108 m2/s2. The environment remains
supportive of severe thunderstorms and tornadoes south of the warm
front.

05

&&

.AVIATION...
18Z TAF Discussion.

Except for a small line of TSRA moving northeast toward/thru
ASN/ANB over the next hour or so, we are in a lull in the activity
for the most part with the activity expected to pick back up in
the 21-23z time frame ahead of our approaching front. Some storms
could be strong to severe late this afternoon into the early
evening. Winds are expected to shift and remain gusty tonight
behind the front. Overall VFR cigs are expected outside of
convection.

08

&&

.FIRE WEATHER...

A storm system will bring rain and thunderstorms to the area
through tonight. Rain-free weather returns Thursday through the
weekend. Critical fire weather conditions are not expected through
the next 7 days.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     47  61  40  62  36 /  50  20  10   0   0
Anniston    48  61  40  63  38 /  60  20  10   0   0
Birmingham  47  62  43  63  39 /  30  20  10   0   0
Tuscaloosa  47  65  43  65  39 /  30  10   0   0   0
Calera      48  63  43  64  40 /  30  10  10   0   0
Auburn      50  62  42  62  40 /  60  10  10   0   0
Montgomery  51  68  44  66  41 /  60  10   0   0   0
Troy        52  66  43  65  39 /  60  10   0   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
None.

&&

05/08
Hazardous weather outlook, Apr 5, 4:54 PM CDT, 1 hour 38 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
454 PM CDT Wed Apr 5 2017

ALZ011>015-017>050-070100-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
454 PM CDT Wed Apr 5 2017

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook Through Tonight.

Severe thunderstorms will be possible along an approaching cold
front across all of Central Alabama with tornadoes, damaging
straight line winds, and large hail all possible. The best chances
for severe thunderstorms along with strong tornadoes will be along,
north, and east of an Oneonta to Lake Martin to Opelika line. The
threat will end from west to east after the front moves through and
could go to as late as 9 PM across the far eastern counties.

Behind the storms and the front look for windy conditions with
sustained winds of 20 to 30 mph and gusts of 30 to 40 mph possible
at times after around 10 PM.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Windy conditions will continue to be possible during the daytime
hours through around 7 PM.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management will be
necessary through this evening.

08

In the hours before

Local storm report, Apr 5, 6:18 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
618 PM CDT WED APR 5 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 PM     HAIL             2 NNE WEDOWEE           33.34N 85.46W
04/05/2017  E1.00 INCH       RANDOLPH           AL   EMERGENCY MNGR

            QUARTER SIZE HAIL COVERING THE GROUND.

&&

MAL
Special weather statement, Apr 5, 6:20 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Birmingham AL
620 PM CDT WED APR 5 2017

ALZ020-052345-
Cherokee AL-
620 PM CDT WED APR 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHEROKEE COUNTY UNTIL
645 PM CDT...

At 620 PM CDT, Doppler radar was tracking a strong thunderstorm near
Sand Rock, or near Little River Canyon National Preserve, moving
northeast at 65 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Little River Canyon National Preserve, Sand Rock, Blanche, Little
River Falls, Broomtown, New Moon, Yellow Creek Falls, Chesterfield
and Little River Canyon Np.

LAT...LON 3436 8548 3421 8574 3426 8579 3426 8577
      3434 8568 3436 8566 3437 8563 3439 8562
      3440 8563 3440 8561 3444 8558 3449 8557
      3449 8556 3450 8556 3450 8555 3453 8552
TIME...MOT...LOC 2320Z 221DEG 57KT 3431 8572

17/KLAWS
Local storm report, Apr 5, 6:20 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
620 PM CDT WED APR 5 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             1 ENE MARGARET          33.69N 86.46W
04/05/2017  E1.00 INCH       ST. CLAIR          AL   EMERGENCY MNGR

&&

MAL
Local storm report, Apr 5, 6:26 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
626 PM CDT WED APR 5 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 PM     HAIL             PELL CITY               33.59N 86.28W
04/05/2017  M2.00 INCH       ST. CLAIR          AL   EMERGENCY MNGR

&&

MAL
Local storm report, Apr 5, 6:27 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
627 PM CDT WED APR 5 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             WEDOWEE                 33.31N 85.49W
04/05/2017  E1.75 INCH       RANDOLPH           AL   PUBLIC

&&

MAL
Local storm report, Apr 5, 6:28 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
628 PM CDT WED APR 5 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0604 PM     TSTM WND DMG     1 SW ARGO               33.69N 86.52W
04/05/2017                   ST. CLAIR          AL   PUBLIC

            SEVERAL TREES BLOWN DOWN AROUND ARGO.

&&

MAL

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 1:24 AM CDTSevere Thunderstorm WarningBMXBarbour66 min
Apr 5, 2:04 AM CDTSevere Thunderstorm WarningBMXBarbour, Pike56 min
Apr 5, 2:44 AM CDTSevere Thunderstorm WarningBMXRussell32 min
Apr 5, 3:32 AM CDTSevere Thunderstorm WarningBMXRussell43 min
Apr 5, 3:35 AM CDTSevere Thunderstorm WarningBMXHale, Perry40 min
Apr 5, 3:54 AM CDTSevere Thunderstorm WarningBMXBibb, Tuscaloosa34 min
Apr 5, 3:57 AM CDTSevere Thunderstorm WarningBMXAutauga, Lowndes, Montgomery33 min
Apr 5, 4:11 AM CDTSevere Thunderstorm WarningBMXBibb, Perry49 min
Apr 5, 4:45 AM CDTSevere Thunderstorm WarningBMXChilton, Shelby44 min
Apr 5, 5:22 AM CDTSevere Thunderstorm WarningBMXCalhoun, Clay, Cleburne, Talladega38 min
Apr 5, 5:24 AM CDTSevere Thunderstorm WarningBMXChambers, Tallapoosa51 min
Apr 5, 6:02 AM CDTSevere Thunderstorm WarningBMXClay, Randolph58 min
Apr 5, 6:04 AM CDTSevere Thunderstorm WarningBMXBibb, Hale, Perry56 min
Apr 5, 6:52 AM CDTSevere Thunderstorm WarningBMXShelby83 min
Apr 5, 7:22 AM CDTAreal Flood AdvisoryBMXGreene, Pickens, Sumter, Tuscaloosa3 hr
Apr 5, 7:40 AM CDTAreal Flood AdvisoryBMXBlount, Jefferson3 hr
Apr 5, 8:43 AM CDTAreal Flood AdvisoryBMXCalhoun, St. Clair, Shelby, Talladega3 hr
Apr 5, 9:00 AM CDTSevere Thunderstorm WarningBMXDallas, Lowndes75 min
Apr 5, 9:13 AM CDTSpecial Weather StatementBMXCleburne32 min
Apr 5, 9:35 AM CDTSevere Thunderstorm WarningBMXBarbour, Pike70 min
Apr 5, 10:16 AM CDTSevere Thunderstorm WarningBMXMontgomery29 min
Apr 5, 10:29 AM CDTAreal Flood AdvisoryBMXCalhoun, Clay, Cleburne, Randolph3 hr
Apr 5, 10:38 AM CDTSevere Thunderstorm WarningBMXElmore, Macon, Tallapoosa67 min
Apr 5, 10:56 AM CDTSevere Thunderstorm WarningBMXBarbour49 min
Apr 5, 11:43 AM CDTSevere Thunderstorm WarningBMXBibb, Tuscaloosa32 min
Apr 5, 11:55 AM CDTSevere Thunderstorm WarningBMXShelby66 min
Apr 5, 12:53 PM CDTSpecial Weather StatementBMXTalladega82 min
Apr 5, 1:42 PM CDTSpecial Weather StatementBMXCleburne33 min
Apr 5, 2:35 PM CDTSpecial Weather StatementBMXCleburne25 min
Apr 5, 3:03 PM CDTSpecial Weather StatementBMXTalladega42 min
Apr 5, 3:22 PM CDTSevere Thunderstorm WarningBMXSt. Clair, Talladega38 min
Apr 5, 3:48 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cleburne, Talladega67 min
Apr 5, 4:08 PM CDTTornado WarningBMXCleburne52 min
Apr 5, 4:10 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Etowah45 min
Apr 5, 4:37 PM CDTWind AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more26 hr
Apr 5, 4:59 PM CDTSpecial Weather StatementBMXRandolph46 min
Apr 5, 5:30 PM CDTSevere Thunderstorm WarningBMXJefferson, Shelby45 min
Apr 5, 5:32 PM CDTSpecial Weather StatementBMXRandolph13 min
Apr 5, 5:33 PM CDTSpecial Weather StatementBMXRandolph, Tallapoosa57 min
Apr 5, 5:55 PM CDTSevere Thunderstorm WarningBMXChilton, Shelby35 min
Apr 5, 5:56 PM CDTSevere Thunderstorm WarningBMXSt. Clair40 min
Apr 5, 6:03 PM CDTSevere Thunderstorm WarningBMXRandolph27 min
Apr 5, 6:17 PM CDTSevere Thunderstorm WarningBMXCalhoun, St. Clair, Talladega43 min
Apr 5, 6:20 PM CDTSpecial Weather StatementBMXDeKalb25 min
Apr 5, 6:35 PM CDTSevere Thunderstorm WarningBMXEtowah25 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.